MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND SIM AA 735AC35 35MM ADJUSTABLE

MEDTRONIC HEART VALVES DIVISION BAND SIM AA 735AC35 35MM ADJUSTABLE
Model Number 735AC35
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/28/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.
 
Event or Problem Description
Medtronic received information from this patient that seven months post implant of this annuloplasty band in the tricuspid position, this device was explanted and replaced with a bioprosthetic tricuspid valve because the repair "was not good." no specific failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND SIM AA 735AC35 35MM ADJUSTABLE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6488906
Report Number2025587-2017-00572
Device Sequence Number19055561
Product Code KRH
UDI-Device Identifier00643169214118
UDI-Public00643169214118
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090428
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2015
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/30/2018
Device Model Number735AC35
Device Catalogue Number735AC35
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2017
Supplement Date Received by Manufacturer03/14/2017
Initial Report FDA Received Date04/12/2017
Supplement Report FDA Received Date10/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR